# SDR ERAA062391

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N148EH
- Make and model: Bolkms BO105A
- Aircraft serial: S703
- Engine: Allsn 250C18
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 6870992
- Condition: Mismanufactured
- Location: Combustion Sect
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTER COMBUSTION CASE COULD NOT BE INSTALLED BECAUSE AIR TUBE BOSS IS .008 INCH OUT OF ROUND.
